Submit a question to our community and get an answer from real people.
Submit

Would a 600mg testosterone cause a rash
on neck and high blood pressure & increased pulse? How long to dissipate.

Report as

An influx of hormones can cause all sorts of unintended consequences. If they persist, see a doctor; you don't want something to potentially go wrong with your body.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I believe so that's what happened to my father

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Since it's testosterone, definitely a possibility. It depends, is it your first time taking it.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Most definitely. I wouldn't worry, however, if it continues, call your Doctor to advise them of your symptoms.

Wonderful day to you, Jenni

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches